Advertisement

Continuous triangular norm based fuzzy topology

  • Dexue ZhangEmail author
  • Gao Zhang
Article
  • 30 Downloads

Abstract

For each continuous t-norm &, a class of fuzzy topological spaces, called &-topological spaces, is introduced. The motivation stems from the idea that to each many-valued logic there may correspond a theory of many-valued topology, in particular, each continuous t-norm may lead to a theory of fuzzy topology. It is shown that for each continuous t-norm &, the subcategory consisting of &-topological spaces is simultaneously reflective and coreflective in the category of fuzzy topological spaces, hence gives rise to an autonomous theory of fuzzy topology. Topologizing a fuzzy pre-ordered set with the fuzzy Scott topology yields a functor from the category of fuzzy pre-ordered sets and maps that preserve suprema of flat ideals to the category of &-topological spaces. It is proved that this functor is a full one if and only if the t-norm & is Archimedean.

Keywords

Continuous triangular norm Fuzzy topology Fuzzy pre-order Fuzzy Scott topology 

Mathematics Subject Classification

54A40 18B30 06F30 03B52 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

We thank sincerely Dr. Hongliang Lai for stimulating discussion during the preparation of this paper.

References

  1. 1.
    Bělohlávek, R.: Fuzzy Relational Systems: Foundations and Principles. Kluwer Academic Publishers, Dordrecht (2002)CrossRefzbMATHGoogle Scholar
  2. 2.
    Bonsangue, M.M., van Breugel, F., Rutten, J.J.M.M.: Generalized metric space: completion, topology, and powerdomains via the Yoneda embedding. Theor. Comput. Sci. 193, 1–51 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chen, P., Lai, H., Zhang, D.: Coreflective hull of finite strong \(L\)-topological spaces. Fuzzy Sets Syst. 182, 79–92 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Cignoli, R., Esteva, F., Godo, L., Torrens, A.: Basic fuzzy logic is the logic of continuous t-norms and their residua. Soft Comput. 4, 106–112 (2000)CrossRefGoogle Scholar
  5. 5.
    Cintula, P., Hájek, P.: Triangular norm based predicate fuzzy logics. Fuzzy Sets Syst. 161, 311–346 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Flagg, R.C., Sünderhauf, P.: The essence of ideal completion in quantitative form. Theor. Comput. Sci. 278, 141–158 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Flagg, R.C., Sünderhauf, P., Wagner, K.R.: A logical approach to quantitative domain theory. Topology Atlas Preprint No. 23 (1996). http://at.yorku.ca/e/a/p/p/23.htm
  8. 8.
    Gierz, G., Hofmann, K.H., Keimel, K., Lawson, J.D., Mislove, M., Scott, D.S.: Continuous Lattices and Domains. Encyclopedia of Mathematics and Its Applications, vol. 93. Cambridge University Press, Cambridge (2003)CrossRefzbMATHGoogle Scholar
  9. 9.
    Goubault-Larrecq, J.: Non-Hausdorff Topology and Domain Theory. Cambridge University Press, Cambridge (2013)CrossRefzbMATHGoogle Scholar
  10. 10.
    Hájek, P.: Metamathematics of Fuzzy Logic. Kluwer Academic Publishers, Dordrecht (1998)CrossRefzbMATHGoogle Scholar
  11. 11.
    Hájek, P.: What is mathematical fuzzy logic. Fuzzy Sets Syst. 157, 597–603 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Höhle, U.: Probabilistische Topologien. Manuscr. Math. 26, 223–245 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Höhle, U.: Characterization of \(L\)-topologies by \(L\)-valued neighborhoods. In: Höhle, U., Rodabaugh, S. (eds.) Mathematics of Fuzzy Sets: Logic, Topology and Measure Theory, pp. 389–432. Springer, Berlin (1999)CrossRefGoogle Scholar
  14. 14.
    Höhle, U., S̆ostak, A.P.: Axiomatic foundation of fixed-basis fuzzy topology. In: Höhle, U., Rodabaugh, S.E. (eds.) Mathematics of Fuzzy Sets: Logic, Topology and Measure Theory, pp. 123–272. Springer, Berlin (1999)CrossRefGoogle Scholar
  15. 15.
    Kelly, G.M.: Basic Concepts of Enriched Category Theory. London Mathematical Society Lecture Notes Series, vol. 64. Cambridge University Press, Cambridge (1982)zbMATHGoogle Scholar
  16. 16.
    Klement, E.P., Mesiar, R., Pap, E.: Triangular Norms, Trends in Logic, vol. 8. Kluwer Academic Publishers, Dordrecht (2000)CrossRefzbMATHGoogle Scholar
  17. 17.
    Lai, H., Zhang, D.: Fuzzy preorder and fuzzy topology. Fuzzy Sets Syst. 157, 1865–1885 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Lai, H., Zhang, D.: Complete and directed complete \(\Omega \)-categories. Theor. Comput. Sci. 388, 1–25 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Lai, H., Zhang, D.: Closedness of the category of liminf complete fuzzy orders. Fuzzy Sets Syst. 282, 86–98 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Lai, H., Zhang, D.: Fuzzy topological spaces with conical neighborhood systems. Fuzzy Sets Syst. 330, 87–104 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Lai, H., Zhang, D., Zhang, G.: A comparative study of ideals in fuzzy orders. Fuzzy Sets Syst. (2018).  https://doi.org/10.1016/j.fss.2018.11.019 Google Scholar
  22. 22.
    Lai, H., Zhang, D., Zhang, G.: Flat ideals in the unit interval with the canonical fuzzy order. J. Sichuan Univ. (Nat. Sci. Ed.) 55, 905–911 (2018)Google Scholar
  23. 23.
    Lawvere, F.W.: Metric spaces, generalized logic, and closed categories. Rendiconti del Seminario Matématico e Fisico di Milano 43, 135–166 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Li, W., Lai, H., Zhang, D.: Yoneda completeness and flat completeness of ordered fuzzy sets. Fuzzy Sets Syst. 313, 1–24 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Lowen, R.: Fuzzy topological spaces and fuzzy compactness. J. Math. Anal. Appl. 56, 623–633 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Lowen, R., Wuyts, P.: Stable subconstructs in FTS I. J. Fuzzy Math. 1, 475–489 (1993)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Lowen, R., Wuyts, P.: Stable subconstructs in FTS II. Fuzzy Sets Syst. 76, 169–189 (1995)CrossRefzbMATHGoogle Scholar
  28. 28.
    Mostert, P.S., Shields, A.L.: On the structure of semigroups on a compact manifold with boundary. Ann. Math. 65, 117–143 (1957)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Novák, V., De Baets, B.: EQ-algebras. Fuzzy Sets Syst. 160, 2956–2978 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Takeuti, G., Titani, S.: Fuzzy logic and fuzzy set theory. Arch. Math. Log. 32, 1–32 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Tao, Y., Lai, H., Zhang, D.: Quantale-valued preorders: globalization and cocompleteness. Fuzzy Sets Syst. 256, 236–251 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Vickers, S.: Localic completion of generalized metric spaces. Theory Appl. Categ. 14, 328–356 (2005)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Wagner, K.R.: Liminf convergence in \(\Omega \)-categories. Theor. Comput. Sci. 184, 61–104 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Yao, W.: A categorical isomorphism between injective fuzzy \(T_0\)-spaces and fuzzy continuous lattices. IEEE Trans. Fuzzy Syst. 24, 131–139 (2016)CrossRefGoogle Scholar
  35. 35.
    Zadeh, L.A.: Similarity relations and fuzzy orderings. Inf. Sci. 3, 177–200 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Zhang, D.: An enriched category approach to many valued topology. Fuzzy Sets Syst. 158, 349–366 (2007)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of MathematicsSichuan UniversityChengduChina

Personalised recommendations